Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

7 year old with fever, burning in the eyes. What is going on?

hi i have a daughter who is 7 years old, she has a fever since thursday night, it goes up and down up and down, at night thru morning it goes up and during the day it goes down a little, and she complains that her eyes burn , she has no other symptoms and i am wondering if there could be something else that is going on, she seen her dr. on friday but he just gave her advil which i had been giving her the meds.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
welcome gl HCM.
Any fever has a tendency to come down in the day time and become more in the nights. Still the possibility is viral infection - give her paracetamol and watch her.
Give her plenty of fluids orally.If fever does not come down by 3-4 days, take her back to the doctor for review.Good luck Dr uma
Answered: Thu, 7 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor